Segui
Sergei Igonin
Sergei Igonin
Researcher at the Centre of Integrable Systems, Yaroslavl State University, Yaroslavl, Russia
Email verificata su mccme.ru
Titolo
Citata da
Citata da
Anno
Coverings and fundamental algebras for partial differential equations
S Igonin
Journal of Geometry and Physics 56 (6), 939-998, 2006
412006
On one-parametric families of Backlund transformations
S Igonin, J Krasil'shchik
Advanced Studies in Pure Mathematics 37, 99-114, 2002
292002
Prolongation structure of the Krichever–Novikov equation
S Igonin, R Martini
Journal of Physics A: Mathematical and General 35 (46), 9801, 2002
252002
Variational multivectors and brackets in the geometry of jet spaces
S Igonin, A Verbovetsky, R Vitolo
Symmetry in nonlinear mathematical physics (Kiev, 2003). Pr. Inst. Mat. Nats…, 2004
162004
On the formalism of local variational differential operators
S Igonin, AV Verbovetsky, R Vitolo
Department of Applied Mathematics, University of Twente, 2002
142002
Lie algebras responsible for zero-curvature representations of scalar evolution equations
S Igonin, G Manno
Journal of Geometry and Physics 138, 297-316, 2019
132019
On symmetries and cohomological invariants of equations possessing flat representations
S Igonin, PHM Kersten, I Krasil'shchik
Differential Geometry and its Applications 19 (3), 319-342, 2003
102003
Yang–Baxter maps, Darboux transformations, and linear approximations of refactorisation problems
VM Buchstaber, S Igonin, S Konstantinou-Rizos, MM Preobrazhenskaia
Journal of Physics A: Mathematical and Theoretical 53 (50), 504002, 2020
92020
Miura type transformations and homogeneous spaces
SA Igonin
Journal of Physics A: Mathematical and General 38 (20), 4433, 2005
92005
Conservation laws for multidimensional systems and related linear algebra problems
S Igonin
Journal of Physics A: Mathematical and General 35 (49), 10607, 2002
92002
Analogues of coverings and the fundamental group for the category of partial differential equations
S Igonin
Preprint at http://www. math. uu. nl/people/igonin/preprints, 0
9
Algebraic and differential-geometric constructions of set-theoretical solutions to the Zamolodchikov tetrahedron equation
S Igonin, S Konstantinou-Rizos
arXiv preprint arXiv:2110.05998, 2021
82021
Miura-type transformations for lattice equations and Lie group actions associated with Darboux–Lax representations
G Berkeley, S Igonin
Journal of Physics A: Mathematical and Theoretical 49 (27), 275201, 2016
82016
Infinite-dimensional prolongation Lie algebras and multicomponent Landau–Lifshitz systems associated with higher genus curves
S Igonin, J van de Leur, G Manno, V Trushkov
Journal of Geometry and Physics 68, 1-26, 2013
82013
On Lie algebras responsible for integrability of (1+ 1)-dimensional scalar evolution PDEs
S Igonin, G Manno
Journal of Geometry and Physics, 103596, 2020
72020
Higher jet prolongation Lie algebras and Backlund transformations for (1+ 1)-dimensional PDEs
S Igonin
arXiv preprint arXiv:1212.2199, 2012
72012
On Lie algebras responsible for zero-curvature representations of multicomponent (1+ 1)-dimensional evolution PDEs
S Igonin, G Manno
arXiv preprint arXiv:1703.07217, 2017
62017
On construction of symmetries and recursion operators from zero-curvature representations and the Darboux–Egoroff system
S Igonin, M Marvan
Journal of Geometry and Physics 85, 106-123, 2014
42014
Horizontal cohomology with coefficients and non-linear zero-curvature representations
SA Igonin
Russian Mathematical Surveys 58 (1), 180-182, 2003
42003
Fundamental Lie algebras for multicomponent Landau-Lifshitz systems
S Igonin, G Manno
Preprint at www. math. uu. nl/people/igonin/preprints, 0
3
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20